MathSciNet Relay Station
MathSciNet bibliographic data
MR418404 (54 #6445) 65B99 (42A60)
Shaw, J. K.; Johnson, L. W.; Riess, R. D. Accelerating convergence of eigenfunction expansions. Math. Comp. 30 (1976), no. 135, 469–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement